# SDR COMA0560262

- Difficulty date: April 15, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N807CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7364
- Aircraft time: 13,680 hours, 12,400 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5426 THE CABIN DOOR EMERGENCY EXIT SIGN FAILED TO ILLUMINATE DURING TEST.  REPLACED CONNECTOR ST310 AT EMERGENCY SIGN.
